# SDR DHL2002362503

- Difficulty date: October 24, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,106 hours, 28,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237008120600
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR, INSIDE THE MOST FWD OUTER TORQUE BOX I/B AND O/B SKIN HAS CORROSION.  AREA OUT OF LIMITS.  REPLACED PART IAW A300 SRM 51-10-40 & 51-30-30
